Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of Flexall

Premium Questions

Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Chintan Solanki MD

like to know if a higher dosage of Keppra can make all those effects of Amisulpride softer. Thanks ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Richa MD

morning after pill wouldn't be effected since it's past 72hrs. my bf got me gynaecosid . will it work? are there side effects? ... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Susanta Padhy MD

What are the side effects of Effexor? Would any of my symtoms be related to this drug ? ... View answer

Answered by : Dr. Susanta Padhy ( Psychiatrist)
Dr. Neelam Ashish Vanjari MD

me know the side effetcs of the drug. Please let us know posibility of concive in next periods cycle ... View answer

Answered by : Dr. Neelam Ashish Vanjari ( General & Family Physician)

Public Forum Discussions

Jay Indravadan Patel MD

hello doctor.. i am from Bangalore, india. i have a shoulder pain from 2 days, i have put flexall 454. and i realised that it has expired and has not been reacting to the pain.. which is a good pain ... View answer

Answered by : Jay Indravadan Patel ( Physical Therapist or Physiotherapist)
Dr. Ramesh M.Vachharajani MD

my husband was diagnosed with sprained back --he was getting spazams and is taking flexall..still has pain in lower back and has trouble getting up and walking. ever since this happened he gets ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr.  Praveen Tayal MD

had no movement. Doing PT OT etc. Doctors are not suggesting another med called Flexal or something ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Arif. K. Kaware MD

I took a naporisn this morning, almost fainted begin to sweat profusily and then couldnt control my bowel moment and had trouble breathing and my eyes turned beet red, it took me about 20 minutes to regain my bearings I... View answer

Answered by : Dr. Arif. K. Kaware ( Homeopath)
Dr.  Pragnesh Vachharajani MD

i recently did lab work and had a positive reading for chlamydia (1.46) ..i was given four tabs of azithromycin 250 mg ... i have been taking 1 pill for four days ..was i supposed to take all four at once? ...i am... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)